# SDR R7MR325135212

- Difficulty date: June 7, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 350A54113800
- Condition: Cracked
- Location: Engine Oil
- Part time: 1,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TUBE AIR VENT CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
